Is Polysilane Gastric Medicine Safe For Nursing Mothers
Good evening, my doc, inspired by your bekasi, ask whether the gastric polysilane drug is safe to treat the problem, my wife has stomach pain until vomiting blood, so she has taken medicine from a doctor and other ulcer drugs, but there is no result.
Hello, thank you for the question to HealthReplies.com
Polysilane is a drug that contains antacids (aluminum hydroxide and magnesium hydroxide) and simethicone. Antacids and simethicone are known to be safe for consumption by mothers who are breastfeeding.
If indeed your wife experiences vomiting of blood, you should immediately bring your wife to see a doctor in internal medicine. Vomiting of blood is not a condition that can be considered mild, especially if you vomit enough blood. Vomiting of blood can be caused by several causes, including:
swallowing blood (for example due to nosebleeds or bleeding gums)
vomiting too hard and too often
esophageal varices rupture (usually occurs in people with liver cirrhosis)
gastritis or inflammation of the stomach
injury to the stomach (gastric ulcer)
tumor or cancer in the upper gastrointestinal tract
The cause of blood mutnah must be clearly known and managed so that vomiting of blood does not recur. Antacids are only drugs to neutralize stomach acid and simethicone is just a drug that works to reduce bloating alone. Drugs like this are likely to be ineffective in dealing with vomiting of blood.
So much information from me, hopefully enough answer